# SDR JJBA20181229032

- Difficulty date: December 29, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 32,972 hours, 22,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: BA50933901
- Part serial: ABS9706
- Condition: Defective
- Location: Cabin
- Part time: 120 hours, 97 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EXTERNAL EMERGENCY LIGHTS ON CENTER FAIRINGS INOPERATIVE. R&R NR 4 EMERGENCY BATTERY CRADLE. OPS CHECK SAT.
